| Model Number |
ZCT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date of event not provided.Best estimate date is between (b)(6) 2018 - (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted due to the patient experiencing issues with halos and glare.There was no patient injury and no additional intervention required.The surgery was completed successfully using a non-johnson & johnson as the replacement lens.Patient outcome was noted as the patient is doing well, no longer sees glares, and 20/20 vision.No additional information was provided.
Additional Manufacturer Narrative
Additional information device available for evaluation? yes.Returned to manufacturer on: 7/2/19.Device returned to manufacturer? yes.Device evaluation: the product was received dry in a jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.